# SDR ABXA010032

- Difficulty date: February 2, 2001
- Submitted: February 9, 2001
- Operation: Air carrier
- Aircraft: N953AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47608
- Aircraft time: 39,289 hours, 41,142 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 592481659
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON AT STRINGER 29L WAS EXFOLIATED ON THE HORIZONTAL FLANGE AT APPROX FUSELAGE STATION 675.  MAINTENANCE INSPECTED AND REPLACED THE LONGERON IAW DC-9 SRM 51-30.
